# SDR USAA2014091700011

- Difficulty date: September 16, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 8,980 hours, 3,752 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: 0427
- Condition: Low Pressure
- Location: R4 Door
- Part time: 8,980 hours, 3,752 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS WARNING 4R DOOR ASSIST BOTTLE READS LOW PRESS.  SERVICED 4R DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001-A.
